# SDR AALA960017

- Difficulty date: January 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76201
- Make and model: Doug DC-9-83
- Aircraft serial: 53291
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: A3030398101
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTS BETWEEN PAX SEAT ROWS 1 THROUGH 4 IN FIRST CLASS CABIN INOPERATIVE.  REPLACED BROKEN EMERGENCY FLOOR LIGHT CONNECTOR BY PAX SEAT ROW 1.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
